# SDR CA010809001

- Difficulty date: July 25, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 7,211 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 23033721
- Condition: Damaged
- Location: Engine
- Part time: 5,069 hours
- Component: Compressor, C20B6890550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN SCHEDULED INSP THE 1ST STAGE COMPRESSOR WAS NOTED TO HAVE F.O.D. AFTER REMOVING THE CASE HAVLES FOR FURTHER INSPECTION. IT WAS FOUND NO DAMAGE WENT FURTHER DOWN THAN THE 1ST STAGE. THE DAMAGE WAS INSPECTED AND BLENDED OUT IAW MAINTENANCE MANUAL. THIS F.O.D. WAS UNDETERMINED ON WHAT AND HOW, SINCE THERE WAS A PART SEP. INSTALLED.
